Zyrtec and warfarin

Common Questions and Answers about Zyrtec and warfarin

zyrtec

help what can i do about my sinus?i can't take just anything because i take ilight>warfarinilight>. i am congested bad what can i do?
i am 73 ilight>andilight> taking ilight>warfarinilight> for afib, what med can i take over the counter to help my head/chest cold?
THEN on December 4, 2012, i came across these medhelp posts and read one posting in which the female had the same back issues ilight>andilight> she said she quit taking ilight>Zyrtecilight> ilight>andilight> her pain immediately subsided. That night i did not take the Zyrtec and voila! A great night of sleep! By December 10, 2012 i was experiencing extreme fatigue and returning back pain. My pcp ordered a renal panel and kidney ultrasound, which again were unremarkable.
i'm overweight, take a daily prescribed regimen of baby aspirin, multi-vitamin, vitamin B6, vitamin C, vitamin D, ilight>andilight> 6mg ilight>warfarinilight>. i'm a lymphoma cancer survivor (2 years beyond chemo), don't smoke, drink alcohol only occasionally in moderation and even less caffeine, exercise somewhat irregularly, had lots of ear aches as a child associated with bronchitis but because i'm 61 now i don't think my childhood ear aches have anything to do with it.
Preliminary data also suggest that there may be a pharmacodynamic interaction between SSRis and oral anticoagulants that can cause an increased bleeding diathesis. Concomitant administration of paroxetine ilight>andilight> ilight>warfarinilight>, specifically, has been associated with an increased frequency of bleeding without apparent changes in the disposition of either drug or changes in the prothrombin time.
As for the level of coumadin/Warfarin, i get a coagulation blood test about every month and i am normally in range for an iNR between 2 ilight>andilight> 3. i have been using ilight>Warfarinilight> for many years ilight>andilight> only after the troublesome nose bleed a couple of months back did i start getting some blood when blowing nose hard.. and only on the left side, the side that had the bleed problem. There must be something weak on that blood barrier.
i have been to about 30 doctors- including ENT's allergists, neurologists, chiropracters, opthamologists. psychologists, dentists ilight>andilight> everything else u can think of. All CT scans, MRi of brain ilight>andilight> blood work keep coming back clean and ok. Nothing i try seems to work. There was a period of time about 3 and a half years ago that the symptoms lifted for about 4 months and then it returned full force.
No fatigue. No pain. i will every once in a while be able to "feel something "there" after exercise if i am dehydrated. Glad you are going off warfarin. Now Google "warfarin" and "fatigue" "depression" and see if that doesn't tell you something! if nothing else, getting off the W will make you feel empowered, i bet. Just not having to go in for blood tests every week (they never could get my iNR stable) made me feel like i got my life back.
no all kidding aside, tell your doctor, you definately need to have pain management, i went through something very similar week 3.....ilight>andilight> finally got it under control.....welcome to the site....ilight>andilight> welcome to treatment central....
Thanks to Duchess47, Wepst and JDanMan for your comments ilight>andilight> suggestions. i will seriously look into all of your suggestions ilight>andilight> hope that it's just some seasonal allergy thing. Thanks again.
MedHelp Health Answers